# SDR IPXA2014120884978

- Difficulty date: December 1, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT, EMERGENCY LIGHTS WILL NOT TEST.  DEFERRED EMERGENCY LIGHTING SYS IAW MEL 33-50-4, C/W ASSOCIATED DMP 33-50-4, CONTROL M542386 ASSIGNED, PLACARD APPLIED.  R & R  EMERGENCY LIGHT CONTROL SWTICH IAW AMM 20-30-06.  OPS TEST GOOD IAW AMM 33-51-01.  THIS CLEARS M542386,EFF SOURCE, REF 33-51-05-01.
